# SDR 2018FA0000190

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: General aviation
- Aircraft: N18465
- Make and model: Beech C90GTI
- Aircraft serial: LJ2132
- Aircraft time: 433 hours, 524 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Switch
- Part number: 130384089033
- Condition: Inoperative
- Location: Cabin
- Part time: 433 hours, 524 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

THREE (3) OF THE PASSENGER CONTROL SWITCHES FOR THE CABIN WINDOW ELECTRONIC WINDOW SHADES HAVE FAILED INTERNALLY. THE LEFT SIDE FORWARD AND CENTER CONTROLS AND THE RIGHT SIDE CENTER CONTROL. BOTH LEFT SIDE SWITCHES ARE COMPLETELY INOP. THEY WILL NOT DARKEN, LIGHTEN, OR GO INTO PRIVACY MODE. THE RIGHT CENTER WILL NOT GO INTO PRIVACY, BUT THE DARKENING AND LIGHTENING WORKS. THE SWITCHES WERE TEST ON KNOWN GOOD WORKING WINDOW SHADES WITH NO CHANGES. A KNOWN GOOD SWITCH WAS TRIED ON THE LEFT FORWARD, CENTER AND RIGHT CENTER SHADES AND THEY WORKED CORRECTLY.  THESE SWITCHES ARE THE SOFT KEY-PAD TYPE AND ARE VERY FRAIL IN CONSTRUCTION. SYSTEM WAS A LITTLE DIFFICULT TO TROUBLE SHOOT SINCE THEY WERE LEFT OUT OF THE MM P/N 434-590171-0009, REV A3, MAY 01, 2017. IT IS IN THE WIRING MANUAL P/N 434-590171-0011, REV B, MAY 01, 2017 UNDER CHAPTER 44 CABIN SECTION. THE PARTS ARE SCATTERED IN FOUR (4) DIFFERENT CHAPTERS, 25-21-00, 31-15-00, AND TWO (2) SECTIONS OF 56-20-00 OF THE PART CATALOG P/N 90-590024-173, REV R, FEB. 01, 2018.
